Cart (Loading....) | Create Account
Close category search window

The Regulator Problem for Linear Systems With Saturations on the Control and its Increments or Rate: An LMI Approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Benzaouia, A. ; Dept. of Phys., Univ. of Cadi Ayyad, Semlalia ; Tadeo, F. ; Mesquine, F.

This paper solves the problem of designing stabilizing regulators for linear systems subject to control saturations and asymmetric constraints on its increment or rate, using reduced dimension linear matrix inequalities (LMIs) developed on a reduced-order state space. Compared with previous approaches, the proposed technique is valid for asymmetric constraints on the increment or rate of the control while the computing time is improved by resolving LMIs of reduced dimensions

Published in:

Circuits and Systems I: Regular Papers, IEEE Transactions on  (Volume:53 ,  Issue: 12 )

Date of Publication:

Dec. 2006

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.